標題: Canonical gauge equivalences of the sAKNS and sTB hierarchies
作者: Shaw, JC
Tu, MH
應用數學系
Department of Applied Mathematics
公開日期: 31-Jul-1998
摘要: We study the gauge transformations between the supersymmetric AKNS (sAKNS) and supersymmetric two-boson (sTB) hierarchies. The Hamiltonian nature of these gauge transformations is investigated, which turns out to be canonical. We also obtain the Darboux-Backlund transformations for the sAKNS hierarchy from these gauge transformations.
URI: http://dx.doi.org/10.1088/0305-4470/31/30/016
http://hdl.handle.net/11536/32499
ISSN: 0305-4470
DOI: 10.1088/0305-4470/31/30/016
期刊: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 31
Issue: 30
起始頁: 6517
結束頁: 6523
Appears in Collections:Articles


Files in This Item:

  1. 000075324700016.pdf